# SDR DL767001427

- Difficulty date: July 29, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 55,748 hours, 27,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 CABIN DOOR SLIDE NOT PROPERLY ATTACHED TO DOOR.  REPLACED R1 DOOR SLIDE PER M/M, OPS CHECKS NORMAL.
